advertisement
Question
Posted by: me | 2011/04/19

period

I have been on the 2months injection for a number of years and and I need got my periods now sudenly I`m getting it every month for about 2 weeks is it normal or should I go to the doctor

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should see your doctor to check what is happening.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/04/21

You should see your doctor to check what is happening.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement